Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 41, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 21, 2011, 9:46 AM CDT for Cass County, Mason County, Illinois. It took effect at Jun 22, 2011, 1:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 9:46 AM CDT (14:46 UTC)
- In effect from
- Jun 22, 2011, 1:00 AM CDT
- Expired
- Jun 23, 2011, 9:41 AM CDT
- In force
- 33 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Cass County, IL, Mason County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River near Chandlerville (CDLI2).
- Action stage
- 454 ft
- Minor stage
- 456.6 ft
- Moderate stage
- 459 ft
- Major stage
- 462 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS43 KILX 211446
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CDT TUE JUN 21 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES.
.SYNOPSIS...
MINOR FLOODING WILL DEVELOP ALONG THE WEST END OF THE SANGAMON
RIVER OVERNIGHT...IN RESPONSE TO HEAVY RAIN WHICH OCCURRED OVER
PARTS OF THE BASIN LAST WEEKEND.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC017-125-220446-
/O.NEW.KILX.FL.W.0041.110622T0600Z-110624T1200Z/
/CDLI2.1.ER.110622T0600Z.110622T1800Z.110624T0600Z.UU/
946 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 900 AM TUESDAY THE STAGE WAS 455.7 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT...AND CREST
NEAR 456.9 FEET TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
CHANDLERVILLE 457 455.7 TUE 9 AM 456.8 456.9 456.5
$$
GEELHART4 follow-up statements
953
WGUS83 KILX 220302
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT TUE JUN 21 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-221702-
/O.CON.KILX.FL.W.0041.110622T0600Z-110624T1200Z/
/CDLI2.1.ER.110622T0600Z.110622T1800Z.110624T0600Z.UU/
1002 PM CDT TUE JUN 21 2011
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL FRIDAY MORNING.
* AT 900 PM TUESDAY THE STAGE WAS 456.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 456.9 FEET BY TOMORROW AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
CHANDLERVILLE 457 456.2 TUE 9 PM 456.8 456.9 456.5
$$749
WGUS83 KILX 221430
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 AM CDT WED JUN 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-230430-
/O.EXT.KILX.FL.W.0041.000000T0000Z-110624T0000Z/
/CDLI2.1.ER.110622T1800Z.110623T0000Z.110623T1800Z.UU/
930 AM CDT WED JUN 22 2011
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL THURSDAY EVENING.
* AT 900 AM WEDNESDAY THE STAGE WAS 456.6 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 456.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
CHANDLERVILLE 457 456.6 WED 9 AM 456.7 456.3 455.7
$$289
WGUS83 KILX 230052
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT WED JUN 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-231452-
/O.CON.KILX.FL.W.0041.000000T0000Z-110624T0000Z/
/CDLI2.1.ER.110622T1545Z.110622T2330Z.110623T1800Z.UU/
752 PM CDT WED JUN 22 2011
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL THURSDAY EVENING.
* AT 700 PM WEDNESDAY THE STAGE WAS 456.7 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS NEAR ITS CREST THIS EVENING AND SHOULD BEGIN A SLOW
FALL THURSDAY.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
CHANDLERVILLE 457 456.7 WED 7 PM 456.7 456.3 455.7
$$
SMITH930
WGUS83 KILX 231441
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
941 AM CDT THU JUN 23 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-231511-
/O.CAN.KILX.FL.W.0041.000000T0000Z-110624T0000Z/
/CDLI2.1.ER.110622T1545Z.110623T0200Z.110623T0830Z.UU/
941 AM CDT THU JUN 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 900 AM THURSDAY THE STAGE WAS 456.5 FEET.
* FLOOD STAGE IS 456.6 FEET.
* FELL BELOW FLOOD STAGE AT 330 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 455.8 FEET BY
TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
CHANDLERVILLE 457 456.5 THU 9 AM 455.8 455.1 454.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 21, 6:28 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 21, 6:28 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 628 AM CDT TUE JUN 21 2011 .DISCUSSION... ISSUED 237 AM CDT TUE JUN 21 2011 MAIN CONCERN CONTINUES TO BE SEVERE THREAT THIS AFTERNOON AND EVENING...AS SLOW-MOVING COLD FRONT PUSHES EASTWARD TOWARD THE MISSISSIPPI RIVER. SHORT TERM...TODAY THROUGH THURSDAY AS WAS SUGGESTED BY THE 00Z NAM AND 12Z LOCAL WRF...SQUALL LINE ACROSS THE PLAINS HAS DIMINISHED AS IT PUSHED EASTWARD TOWARD ILLINOIS EARLY THIS MORNING. AIRMASS FROM EAST TEXAS NORTHWARD INTO ILLINOIS IS UNFAVORABLE FOR SURFACE-BASED CONVECTION...AS EVIDENCED BY 00Z UPPER AIR SOUNDINGS SHOWING STRONG MID-LEVEL CAPPING. THIS CAP IS EXPECTED TO ERODE TODAY...AS COLDER AIR ALOFT ASSOCIATED WITH UNSEASONABLY DEEP UPPER LOW OVER NEBRASKA FILTERS EASTWARD. MID-LEVEL COOLING...COMBINED WITH SURFACE HEATING...WILL RESULT IN SBCAPE VALUES IN THE 1500 TO 2500J/KG RANGE BY AFTERNOON. MODEST 0-6KM BULK SHEAR VALUES OF 30 TO 35KT WILL SUPPORT ORGANIZED CONVECTION AHEAD OF THE ADVANCING COLD FRONT AS THE CAP STEADILY WEAKENS LATER IN THE DAY. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS FROM THE STORMS THIS AFTERNOON AND EVENING...ALTHOUGH WITH PRECIPITABLE WATER VALUES REACHING THE 1.50 TO 2 INCH RANGE...LOCALLY HEAVY RAINFALL CANNOT BE RULED OUT EITHER. TIMING OF CONVECTIVE ONSET IS A BIT TRICKY...BUT MAY OCCUR AS EARLY AS MIDDAY ALONG OUTFLOW BOUNDARY PRODUCED BY OVERNIGHT PLAINS STORMS. BEST CHANCES FOR STRONG TO SEVERE STORMS WILL BE FOCUSED BETWEEN 2 PM AND 10 PM DURING TIME OF PEAK INSTABILITY/SHEAR. WILL CARRY LIKELY POPS ACROSS THE BOARD TODAY...AND ACROSS THE EASTERN HALF OF THE AREA THIS EVENING. STORMS WILL WEAKEN AND SHIFT EASTWARD INTO THE OHIO RIVER VALLEY OVERNIGHT...SO WILL END CHANCES ALONG AND WEST OF I-55 AFTER MIDNIGHT. AS UPPER LOW MEANDERS ACROSS IOWA...SURFACE COLD FRONT WILL FINALLY PUSH ACROSS CENTRAL ILLINOIS ON WEDNESDAY. MODELS CONTINUE TO SUGGEST MAIN INSTABILITY/MOISTURE AXIS WILL DEVELOP FURTHER SOUTH AND EAST ACROSS THE OHIO RIVER VALLEY...HOWEVER WILL HOLD ONTO LOW POPS FOR THUNDER ACROSS THE FAR E/SE CWA IN CASE A FEW STORMS CAN GET GOING DURING THE MORNING BEFORE THE FRONT EXITS THE REGION. BY AFTERNOON...COLD POOL ASSOCIATED WITH UPPER LOW WILL CREATE STEEP MID-LEVEL LAPSE RATES AND SCATTERED SHOWERS/ISOLATED THUNDER ACROSS THE AREA. HAVE HIT POPS HARDEST ACROSS THE NORTH...TAPERING DOWN TO JUST LOW CHANCE ACROSS THE SOUTHEAST. MOSTLY CLOUDY AND COOL CONDITIONS WILL PREVAIL ON THURSDAY...AS LOW MAKES ONLY SLOW PROGRESS EASTWARD ACROSS WISCONSIN. CYCLONIC FLOW AND STEEP LAPSE RATES WILL AGAIN LEAD TO SCATTERED SHOWERS...PARTICULARLY ACROSS THE NORTH. AFTERNOON HIGH TEMPERATURES WILL BE SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR...WITH READINGS REMAINING IN THE LOWER TO MIDDLE 70S. SOME LOCATIONS ALONG/NORTH OF I-74 MAY EVEN STAY IN THE UPPER 60S. LONG TERM...FRIDAY THROUGH MONDAY UPPER LOW WILL CONTINUE TO BE THE DRIVING FORCE BEHIND THE WEATHER ACROSS CENTRAL ILLINOIS THROUGH AT LEAST FRIDAY. MODELS ARE HINTING AT A FEW LINGERING SHOWERS ACROSS THE FAR NORTH...BUT THINK CHANCES ARE LOW ENOUGH TO OMIT FROM THE FORECAST AT THIS TIME. INSTEAD...WILL GO WITH PARTLY SUNNY AND COOL CONDITIONS WITH HIGHS ONCE AGAIN IN THE 70S. MODEL DIFFERENCES BEGIN TO ARISE OVER THE WEEKEND...AND PARTICULARLY NEXT WEEK. 00Z GFS CONTINUES TO MAINTAIN UPPER LOW OVER THE GREAT LAKES/SOUTHERN CANADA THROUGH THE WEEKEND...KEEPING CENTRAL ILLINOIS UNDER THE INFLUENCE OF NORTHWESTERLY UPPER FLOW AND SURFACE RIDGING. MEANWHILE...12Z ECMWF IS EJECTING THE LOW FASTER...THUS RESULTING IN A MORE ZONAL FLOW PATTERN FEATURING A WEAK IMPULSE AND POSSIBLE CONVECTION SATURDAY NIGHT/SUNDAY. GIVEN STRENGTH OF UPPER LOW AND THE FACT THAT ITS CUT OFF FROM THE PREVAILING FLOW...THINK GFS SOLUTION IS MORE REASONABLE. HAVE THEREFORE MAINTAINED A DRY FORECAST THROUGH THE WEEKEND...WITH TEMPS GRADUALLY MODERATING BACK INTO THE 80S BY MONDAY. BARNES && .AVIATION... ISSUED 628 AM CDT TUE JUN 21 2011 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES NEXT 24HRS...EXCEPT DURING THUNDERSTORMS. SKIES ARE MOSTLY CLEAR NOW WITH JUST SOME SCATTERED CU AND LOTS OF CIRRUS. HOWEVER...STILL EXPECTING STORMS TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT THIS AFTERNOON. DIFFICULT TO PINPOINT WHEN AND WHERE...BUT 19-21Z FROM WEST TO EAST SEEMS BEST AND WILL START AS VCTS...THEN WILL HAVE TEMPO GROUP FOR 3HRS DURING LATE AFTERNOON/EARLY EVENING. LATER FORECAST CAN BETTER REFINE THE TIME PERIOD AND LOCATIONS AS THINGS BECOME MORE CLEAR LATER THIS MORNING. CONVECTION SHOULD DIMINISH AROUND SUNSET AND ALSO MOVE EAST OUT OF THE AREA. AS UPPER LEVEL SYSTEM MOVES EAST AND TO THE NORTH OF THE CWA BELIEVE LOWER CLOUDS WILL ADVECT INTO THE TAF SITES DURING THE OVERNIGHT HOURS. SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD WITH SPEEDS INCREASING AND BECOMING GUSTY THIS MORNING AFTER THE INVERSION BREAKS. SPEEDS WILL THEN DECREASE AGAIN AFTER SUNSET. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 7:10 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 710 AM CDT TUE JUN 21 2011 ILZ027>031-036>038-040>057-061>063-066>068-071>073-221215- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 710 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND HAIL THE PRIMARY THREAT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE EARLY STAGES OF THE STORMS DEVELOPMENT. THE STORMS SHOULD DIMINISH DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THIS WEEK. AREAS UPSTREAM OF PEORIA MAY SEE MINOR FLOODING DEVELOP BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND INTO TONIGHT. AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:25 AM CDT | Areal Flood Warning | ILX | Scott | 11 hr |
| Jun 21, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 61 min |
| Jun 21, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Richland | 61 min |
| Jun 21, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 53 min |
| Jun 21, 4:56 PM CDT | Special Weather Statement | ILX | Clark | 64 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper, Lawrence, Richland and 1 more | 62 min |
| Jun 21, 5:29 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 38 min |
| Jun 21, 5:38 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar, Moultrie, Shelby | 67 min |
| Jun 21, 5:51 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria | 5 hr |
| Jun 21, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more | 47 min |
| Jun 21, 6:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jun 21, 6:15 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 60 min |
| Jun 21, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 56 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 30 min |
| Jun 21, 6:38 PM CDT | Areal Flood Advisory | ILX | Tazewell, Woodford | 5 hr |
| Jun 21, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | Woodford | 40 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.